# SDR SWIA200819041

- Difficulty date: January 8, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 12,687 hours, 9,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3937 - LAST SECTION OF EMERGENCY LIGHTING IS INOP.  REPLACED EMERGENCY LIGHT CONNECTOR CABLE.  OPS CHECK GOOD.
